Ore Extensions over (σ,δ)-Rings

Authors

  • Vijay Bhat SMVD UNIVERSITY
  • Meeru Abrol SMVD University

Keywords:

minimal prime ideals, (σ,δ)-rings, 2-primal ring

Abstract

Let R be a Noetherian, integral domain which is also an algebraover Q (Q is the field of rational numbers).Let σ be an automorphism of R and δ aσ-derivation of R. A ring R is called a(σ,δ)-ring if a(σ(a)+δ(a))P(R)implies that aP(R) for aR, where P(R) is the primeradical of R. We prove that R is 2-primal if δ(P(R))P(R). We also study the property of minimal prime idealsof R and prove the following in this direction:\\noindent Let R be a Noetherian, integral domain which is also an algebra over Q. Let σ be an automorphism of R and δ a σ-derivation of R such that R is a (σ,δ)-ring. If PMin.Spec(R) is such thatσ(P)=P, then δ(P)P. Further if δ(P(R))P(R), then P[x;σ,δ] is a completely prime ideal of R[x;σ,δ].

Downloads

Published

2015-10-28

Issue

Section

Computer Science

How to Cite

Ore Extensions over (σ,δ)-Rings. (2015). European Journal of Pure and Applied Mathematics, 8(4), 462-468. https://www.ejpam.com/index.php/ejpam/article/view/2383